Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS Tulsa, OK

June 4, 20125 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 1:37 AM CDT for 5 counties in Oklahoma. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 1:37 AM CDT (06:37 UTC)
Expired
Jun 4, 2012, 2:30 AM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 8 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 1:45 AM CDTTSTM WND DMGTulsa, OKTREE BLOWN OVER ONTO HOUSE ON 101ST STREET BETWEEN MEMORIAL AND SHERIDAN IN SOUTH TULSA.
Jun 4, 1:45 AM CDTTSTM WND DMGVerdigris, OK2 FOOT DIAMETER TREE DOWNED. RELAYED BY KJRH METEOROLOGIST. TIME ESTIMATED BY RADAR.
Jun 4, 1:55 AM CDTTSTM WND GST 65Broken Arrow, OK
Jun 4, 2:00 AM CDTTSTM WND DMGTulsa, OKREPORTS OF POWER LINES DOWN ALL ACROSS THE CITY.
Jun 4, 2:00 AM CDTTSTM WND GST 60Coweta, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 11:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3251 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS54 KTSA 040637
SVRTSA
OKC037-113-131-143-145-040730-
/O.NEW.KTSA.SV.W.0121.120604T0637Z-120604T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 230 AM CDT

* AT 134 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTH OF SAND SPRINGS TO 5 MILES NORTHEAST
  OF ONETA...MOVING SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...SAND
  SPRINGS...BROKEN ARROW...ONETA...TULSA...SAPULPA...COWETA...
  JENKS...KIEFER...PORTER...GLENPOOL...BIXBY...MOUNDS AND STONEBLUFF.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 210 AND 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3629 9546 3614 9544 3608 9544 3607 9543
      3585 9539 3587 9613 3634 9620
TIME...MOT...LOC 0637Z 327DEG 21KT 3618 9612 3606 9565

$$
2 follow-up statements
216 
WWUS54 KTSA 040710
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 AM CDT MON JUN 4 2012

OKC113-040719-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-120604T0730Z/
OSAGE OK-
210 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...

LAT...LON 3616 9613 3614 9544 3608 9544 3607 9543
      3585 9539 3587 9613 3615 9617 3616 9617
TIME...MOT...LOC 0709Z 327DEG 21KT 3602 9599 3590 9552

$$

OKC037-131-143-145-040730-
/O.CON.KTSA.SV.W.0121.000000T0000Z-120604T0730Z/
CREEK OK-ROGERS OK-TULSA OK-WAGONER OK-
210 AM CDT MON JUN 4 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
WESTERN WAGONER...SOUTHERN TULSA...SOUTHEASTERN ROGERS AND EASTERN
CREEK COUNTIES...

AT 208 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO PORTER...MOVING SOUTHEAST AT 25 MPH. THESE 
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 65 MPH IN 
COWETA.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
KIEFER...GLENPOOL...PORTER...REDBIRD...BIXBY...LEONARD...MOUNDS AND
STONEBLUFF.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 209 AND 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3616 9613 3614 9544 3608 9544 3607 9543
      3585 9539 3587 9613 3615 9617 3616 9617
TIME...MOT...LOC 0709Z 327DEG 21KT 3602 9599 3590 9552

$$
104 
WWUS54 KTSA 040739
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT MON JUN 4 2012

OKC037-131-143-145-040749-
/O.EXP.KTSA.SV.W.0121.000000T0000Z-120604T0730Z/
CREEK OK-ROGERS OK-TULSA OK-WAGONER OK-
239 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAGONER...SOUTHERN
TULSA...SOUTHEASTERN ROGERS AND EASTERN CREEK COUNTIES EXPIRED AT 230
AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM.

LAT...LON 3616 9613 3614 9544 3608 9544 3607 9543
      3585 9539 3587 9613 3615 9617 3616 9617
TIME...MOT...LOC 0710Z 327DEG 21KT 3601 9599 3589 9552

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 3, 11:52 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT SUN JUN 3 2012

.DISCUSSION...

THE 06Z TAF DISCUSSION CAN BE FOUND BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY
SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH.
AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW
FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA.
STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED
AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC
TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL
OUTSIDE OF STORM ACTIVITY.

LACY

&&

.PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/

DISCUSSION...
FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT
SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND
WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT
SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE
CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS
ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT
WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT
GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE
CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS
STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST
HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR
OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH
06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z.
TORNADO WATCH WILL CONTINUE THROUGH 2 AM.

PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/

DISCUSSION...

THE 00Z TAF DISCUSSION CAN BE FOUND BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE
CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE
CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS.
TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST
THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE
LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL
PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE
LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD.

LACY

PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/

DISCUSSION...
A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE
AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR.
CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM
ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT
DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED
SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE
AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH
THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG
THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED
MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE
VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE
STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING
WINDS WILL BE LIKELY.

THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A
LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN
TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH.

BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH
AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY
CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING
SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE
ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A
WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN
DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL
TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  91  69  87 /  80  10  10  10
FSM   71  90  70  88 /  70  20  10  20
MLC   72  89  69  88 /  70  20  20  20
BVO   68  91  67  86 /  80  10  10  10
FYV   67  87  65  84 /  70  20  10  10
BYV   66  86  64  83 /  60  20  10  10
MKO   70  90  68  88 /  80  20  10  10
MIO   69  90  66  84 /  70  10  10  10
F10   71  89  68  87 /  80  10  10  20
HHW   71  89  71  88 /  70  20  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Jun 3, 7:22 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT SUN JUN 3 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
722 PM CDT SUN JUN 3 2012

...SEVERE WEATHER EXPECTED AGAIN LATER THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

	AREA AT GREATEST RISK...NORTHEAST AND EAST CENTRAL OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

DISCUSSION...
SEVERE STORMS HAVE MOVED OUT OF NORTHWEST ARKANSAS THIS EVENING.
THE OVERALL SEVERE WEATHER THREAT HAS DIMINISHED FOR THE NEXT FEW
HOURS...THOUGH SOME ELEVATED STORMS MOVE SOUTHEAST OUT OF KANSAS
COULD INTENSIFY AS THEY ENCOUNTER A VERY UNSTABLE AIRMASS OVER
NORTHEAST OKLAHOMA. THE BETTER CHANCE OF SEVERE WEATHER WILL
ARRIVE LATE THIS EVENING AS STORMS OVER WESTERN OKLAHOMA WILL
LIKELY GROW INTO ONE OR MORE THUNDERSTORM COMPLEXES AS THEY MOVE
EAST. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT-LINE
WINDS WITH THE OVERNIGHT STORMS...THOUGH A LIMITED TORNADO THREAT
WILL EXIST LATE THIS EVENING IN AREAS TO THE WEST OF HIGHWAY 75.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A
CONTINUED SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO
THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING
THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 4, 1:16 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT MON JUN 4 2012

OKZ056-057-040645-
CRAIG OK-NOWATA OK-
116 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA

AT 116 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
HOLLOW...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CENTRALIA...HOLLOW AND CENTRAILIA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3692 9514 3673 9532 3686 9550 3700 9543
TIME...MOT...LOC 0616Z 297DEG 14KT 3691 9542
Local storm report, Jun 4, 1:17 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             BARTLESVILLE            36.75N 95.98W
06/04/2012  E0.75 INCH       WASHINGTON         OK   PUBLIC

            REPORT RELAYED VIA WASHINGTON COUNTY EMERGENCY MANAGEMENT
            SOCIAL MEDIA ACCOUNT. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Jun 4, 1:18 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT MON JUN 4 2012

OKZ068-069-040645-
ADAIR OK-CHEROKEE OK-
118 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE

IN NORTHEAST OKLAHOMA
     WESTERN ADAIR

AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF TAHLEQUAH...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MARIETTA...BUNCH...TAHLEQUAH...
ELDON AND CHEROKEE LANDING STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3587 9463 3567 9476 3583 9508 3599 9497
TIME...MOT...LOC 0618Z 299DEG 21KT 3586 9491
Local storm report, Jun 4, 1:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      CLAREMORE               36.31N 95.62W
06/04/2012                   ROGERS             OK   PUBLIC

            3 FEET OF WATER OVER A STREET IN TOWN. RELAYED BY FOX23
            METEOROLOGIST.

&&

KAH
Special weather statement, Jun 4, 1:25 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT MON JUN 4 2012

OKZ057-058-063-040700-
CRAIG OK-DELAWARE OK-OTTAWA OK-
125 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA

AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BLUEJACKET...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...AFTON...FAIRLAND...NARCISSA AND
BLUEJACKET.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3679 9475 3661 9483 3673 9518 3689 9509
TIME...MOT...LOC 0626Z 215DEG 7KT 3675 9501
Local storm report, Jun 4, 1:35 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     HOMINY                  36.41N 96.39W
06/04/2012                   OSAGE              OK   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE. NUMEROUS REPORTS OF POWER
            OUTAGES.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jun 3, 11:01 PM CDTSpecial Weather StatementTSADelaware29 min
Jun 3, 11:16 PM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 3, 11:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jun 3, 11:29 PM CDTSpecial Weather StatementTSAWashington31 min
Jun 3, 11:54 PM CDTSevere Thunderstorm WarningTSAOsage48 min
Jun 4, 12:03 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington57 min
Jun 4, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
Jun 4, 12:26 AM CDTSpecial Weather StatementTSACherokee34 min
Jun 4, 12:28 AM CDTSpecial Weather StatementTSARogers32 min
Jun 4, 12:53 AM CDTSpecial Weather StatementTSAOsage37 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTSATulsa30 min
Jun 4, 1:04 AM CDTSpecial Weather StatementTSADelaware26 min
Jun 4, 1:16 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa6 hr
Jun 4, 1:16 AM CDTSpecial Weather StatementTSACraig29 min
Jun 4, 1:18 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 4, 1:19 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryTSADelaware3 hr
Jun 4, 1:25 AM CDTSpecial Weather StatementTSAOttawa35 min
Jun 4, 1:42 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner63 min
Jun 4, 1:42 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes33 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTSAAdair29 min
Jun 4, 1:51 AM CDTSpecial Weather StatementTSANowata24 min
Jun 4, 2:00 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more41 min
Jun 4, 2:05 AM CDTSpecial Weather StatementTSACraig25 min
Jun 4, 2:14 AM CDTAreal Flood AdvisoryTSACraig, Nowata3 hr
Jun 4, 2:18 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner57 min
Jun 4, 2:23 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner6 hr
Jun 4, 2:27 AM CDTFlash Flood WarningTSAOsage6 hr
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee56 min
Jun 4, 3:03 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah57 min
Jun 4, 3:11 AM CDTSpecial Weather StatementTSATulsa34 min
Jun 4, 3:27 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 4, 3:27 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah63 min
Jun 4, 3:30 AM CDTSpecial Weather StatementTSAHaskell45 min
Jun 4, 3:35 AM CDTSpecial Weather StatementTSAOsage40 min
Jun 4, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Jun 4, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee33 min
Jun 4, 5:16 AM CDTAreal Flood AdvisoryTSAWashington59 min
Jun 4, 5:27 AM CDTSpecial Weather StatementTSAOsage33 min
Jun 4, 5:32 AM CDTRiver Flood WarningTSAOsage, Tulsa12 hr
Jun 4, 5:32 AM CDTRiver Flood WarningTSATulsa12 hr
Jun 4, 6:00 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 4, 6:08 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee3 hr
Jun 4, 7:27 AM CDTAreal Flood WarningTSAOsage, Rogers, Tulsa12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.